# SDR SWIA2020030248884

- Difficulty date: January 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION FWD FITTING WEB UPPER HOLE HAS AN INDICATION 60% FSH AT THE 6 O'CLOCK POSITION INSIDE EDGE. FAILED NDT INSPECTION.    (C-CHECK) RO 2/27/2020   COMPLIED WITH REO REV -- REFERENCE M-337 AND MAJOR REPAIR SKYCARD. NO WEIGHT CHANGE NOTED
